On the existence and uniqueness of the solution of a nonlinear integral equation

Cover Page

Abstract


In this paper we study the nonlinear integral equation that arose in the spatial model of biological communities developed by Austrian scientists Ulf Dieckmann and Richard Law. Sufficient conditions for the existence of the solution of this equation (the fixed point of the integral operator) were found. The question of uniqueness of the solution is also studied.


About the authors

M. V. Nikolaev

Lomonosov Moscow State University

Author for correspondence.
Email: nikolaev.mihail@inbox.ru

Russian Federation, 1, Leninskie gory, Moscow, 119991

A. A. Nikitin

Lomonosov Moscow State University; Higher School of Economics

Email: nikitin@cs.msu.ru

Russian Federation, 1, Leninskie gory, Moscow, 119991; 20, Myasnitskaya str., Moscow, 101000

References

  1. Dieckmann U., Law R. Moment Approximations of Individual-Based Models // The Geometry of Ecological Interactions: Simplifying Spatial Complexity / Ed. by U. Dieckmann, R. Law, J. Metz. Cambridge Univ. Press. 2000. P. 252-270.
  2. Dieckmann U., Law R. Relaxation Projections and the Method of Moments // The Geometry of Ecological Interactions: Simplifying Spatial Complexity / Ed. by U. Dieckmann, R. Law, J. Metz. Cambridge Univ. Press. 2000. P. 412-455.
  3. Бодров А.Г., Никитин А.А. Качественный и численный анализ интегрального уравнения, возникающего в модели стационарных сообществ // ДАН. 2014. Т. 455. № 5. С. 507-511.
  4. Никитин А.А., Николаев М.В. Исследование интегрального уравнения равновесия с ядрами-куртозианами в пространствах различных размерностей // Вестн. Московск. ун-та. Сер. 15: Вычисл. матем. и киберн. 2018. № 3. С. 11-19.
  5. Красносельский М.А. Топологические методы в теории нелинейных интегральных уравнений. // М.: ГИТТЛ, 1956.
  6. Давыдов А.А., Данченко В.И., Звягин М.Ю. Существование и единственность стационарного распределения биологического сообщества //Тр. Матем. ин-та им. В.А. Стеклова. 2009. Т. 267. № 2. С. 46-55.
  7. Давыдов А.А., Данченко В.И., Никитин А.А. Об интегральном уравнении для стационарных распределений биологических сообществ // Проблемы динамического управления. Сб. научн. трудов. 2009. С. 15-29.
  8. Бодров А.Г., Никитин А.А. Исследование уравнения равновесной плотности биологического вида в пространствах различных размерностей // Вестн. Московск. унив. Сер. 15: Вычисл. матем. и киберн. 2015. № 4. С. 7-13.

Statistics

Views

Abstract - 174

PDF (Russian) - 104

PlumX


Copyright (c) 2019 Russian academy of sciences

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies